Iranian Journal of
Mathematical Sciences and Informatics
Fri, Apr 4, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 2, Issue 1 (May 2007)
A NEW APPROACH TO THE SOLUTION OF SENSITIVITY MINIMIZATION IN LINEAR STATE FEEDBACK CONTROL
P. 1-13
10.7508/ijmsi.2007.01.001
Abstract
|
Full-Text (PDF)
A NOTE ON THE EQUISEPARABLE TREES
P. 15-20
10.7508/ijmsi.2007.01.002
A. R. Ashrafi
,
S. Yousefi
Abstract
|
Full-Text (PDF)
REVERSE LOOP SUBDIVISION FOR GEOMETRY AND TEXTURES
P. 21-37
10.7508/ijmsi.2007.01.003
F. Samavati
,
H. R. Pakdel
,
C. Smith
Abstract
|
Full-Text (PDF)
ON QUASI UNIVERSAL COVERS FOR GROUPS ACTING ON TREES WITH INVERSIONS
P. 39-45
10.7508/ijmsi.2007.01.004
R. M. S. Mahmood
Abstract
|
Full-Text (PDF)
AUTOMORPHISM GROUPS OF SOME NON-TRANSITIVE GRAPHS
P. 47-54
10.7508/ijmsi.2007.01.005
A. Gholami
Abstract
|
Full-Text (PDF)
AN ADDITIVE MODEL FOR SPATIO-TEMPORAL SMOOTHING OF CANCER MORTALITY RATES
P. 55-70
10.7508/ijmsi.2007.01.006
G. White
,
D. Sun
,
M. Schootman
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS